# SDR SWAA2024100140143

- Difficulty date: September 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL 140DF CAP STRIP CRACKED BETWEEN BS 887 - BS 947<[01] RECEIVED NEW CAP STRIP; CAP STRIP WILL BE INSTALL WITH FLOOR PNL ON  TTG8Q00U8AF2;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
